# SDR 95ZZZX6400

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6303V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0615
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,544 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO FULLY EXTEND OR RETRACT RIGHT LANDING GEAR.  GEAR UP LANDING WITH NOMINAL DAMAGE.  INSPECTION FOUND SPLINE BROKEN OFF OF PIVOT ASSEMBLY.  SUBMITTER STATED IT APPEARS TO BE A FATIGUE FAILURE.
